A note on $GCR$-lightlike warped product submanifolds in indefinite Kaehler manifolds
Commun. Korean Math. Soc. 2021 Vol. 36, No. 4, 783-800
Published online July 7, 2021
Printed October 31, 2021
Sangeet Kumar, Megha Pruthi
Sri Anandpur Sahib - 140118; Sri Anandpur Sahib - 140118
Abstract : We prove the non-existence of warped product $GCR$-lightlike submanifolds of the type $K_{\bot} \times_{\lambda} K_{T}$ such that $K_{T}$ is a holomorphic submanifold and $K_{\bot}$ is a totally real submanifold in an indefinite Kaehler manifold $\tilde{K}$. Further, the existence of $GCR$-lightlike warped product submanifolds of the type $K_{T} \times_{\lambda} K_{\bot}$ is obtained by establishing a characterization theorem in terms of the shape operator and the warping function in an indefinite Kaehler manifold. Consequently, we find some necessary and sufficient conditions for an isometrically immersed $GCR$-lightlike submanifold in an indefinite Kaehler manifold to be a $GCR$-lightlike warped product, in terms of the canonical structures $f$ and $\omega$. Moreover, we also derive a geometric estimate for the second fundamental form of $GCR$-lightlike warped product submanifolds, in terms of the Hessian of the warping function $\lambda$.
Keywords : Indefinite Kaehler manifolds, $GCR$-lightlike submanifolds, warped product lightlike submanifolds
MSC numbers : Primary 53C50; Secondary 53C15, 53C40
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd